MathSciNet Relay Station
MathSciNet bibliographic data
MR2641779 (2011j:60258) 60J80 (47D07 60F15 60J60)
Engländer, János; Harris, Simon C.; Kyprianou, Andreas E. Strong law of large numbers for branching diffusions. Ann. Inst. Henri Poincaré Probab. Stat. 46 (2010), no. 1, 279–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement